# SDR MASA200601992

- Difficulty date: July 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 8,535 hours, 5,407 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913163
- Part serial: A0868
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 6,395 hours, 3,964 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7455 IAD - FLAPS 1/2 SPEED STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT I/B SKEW SENSORS.
